# SDR USAA2010052491014

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871124
- Part serial: 1176
- Condition: Cracked
- Location: Service Door
- Part time: 36,422 hours, 24,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK, CRACKED RIGHT FORWARD SERVICE DOOR FORWARD FRAME AT FORWARD STOP LOWER OUTBOARD CORNER.  REPAIRED RIGHT FORWARD SERVICE DOOR FORWARD FRAME AT FORWARD STOP LOWER OUTBOARD CORNER IAW B737 SRM 51-42-02  DRAWING 65-45807.
